Omidi, Mohammad Reza, zivari-kazempour, Abbas, Bodaghi, Abasalt. (1399). Continuity of almost multipliers on Banach algebras. , 7(29), 95-102.
Mohammad Reza Omidi; Abbas zivari-kazempour; Abasalt Bodaghi. "Continuity of almost multipliers on Banach algebras". , 7, 29, 1399, 95-102.
Omidi, Mohammad Reza, zivari-kazempour, Abbas, Bodaghi, Abasalt. (1399). 'Continuity of almost multipliers on Banach algebras', , 7(29), pp. 95-102.
Omidi, Mohammad Reza, zivari-kazempour, Abbas, Bodaghi, Abasalt. Continuity of almost multipliers on Banach algebras. , 1399; 7(29): 95-102.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب